# SDR FDEA201108313594

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 4,087 hours, 517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER LEFT ENTRY DOOR COMES ON IF YOU CYCLE EMERGENCY LIGHT SWITCH IT GOES OFF. AFTER A PERIOD OF TIME COMES BCACK ON.  TROUBLESHOT TO A BAD ENTRY DOOR LIGHT BALLAST.  R & R ENTRY  DOOR LEFT BALLAST IAW MM 33-32-01-2 AND SYS OPS.  CHECKED NORMAL, ACFT OK FOR SERVICE.
